# SDR SWIA200921068

- Difficulty date: February 21, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 16,522 hours, 14,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6758 - GEAR DISAGREE WARNING MESSAGE.  RETRACTED AND EXTENDED LANDING GEAR FIVE TIMES WITH ALL 3 HYDRAULIC PUMPS RUNNING AND PUMPS RUNNING INDIVIDUALLY, OPERATION CHECKS NORMAL.
